Jump to content
Important Survey - Please Participate ×

Fever after 3 months zero benzo


[bl...]

Recommended Posts

Hello, I recently had fever for 3 weeks after 1 week of using prozac and stopping, could it withdrawal of prozac or benzo wd symptom that appeared this late of 3 months after finishing taper?
My WBC and some other test are fine

Link to comment
Share on other sites

Welcome to Benzo Buddies!   3 week is a long time to have a fever.   If I am reading this correctly you finished your benzo taper three months ago, and then took Prozac for a week and then stopped cold turkey?  When did you stop taking Prozac.   I cannot say whether or not your fever was caused by withdrawal.  It looks like you have recently had blood work to rule out anything else.   Has the fever subsided?

Link to comment
Share on other sites

I quit Prozac cold turkey yes, while I am taking meds for the fever I get relief, it usually happens in afternoon...two doctors told me because of air conditioner...I am puzzled since the fever is not sever but happen every afternoon

Link to comment
Share on other sites

While it common for symptoms of benzodiazepine withdrawal to show up months later, I haven’t heard of either benzodiazepines or antidepressant cessation causing a fever but I’m glad you’ve seen doctors for it.  

Link to comment
Share on other sites

That’s interesting @[bl...], I’ll have to remember that the next time someone asks about it.  What is your benzodiazepine history, was your taper smooth or did you have to deal with severe symptoms? 

  • Like 1
Link to comment
Share on other sites

My taper was slow but hell on earth, I suffered severe psychological breaks, fear, guilt sweating chest pain autoimmune reactions benzo belly...ect
what's left is hypnic jerks if I drink coffee evening and some how high anxiety but it's manageable.
I was stupid enough last month to take prozac and now I have to wait 2 months for it to leave my system
But hey there is light, I never thought I would quit benzo but I did it 

Link to comment
Share on other sites

It sounds like things have improved for you, what’s left isn’t great but I’m glad its manageable.

  I’ve read many members have issues with new medications while tapering and recovering from benzodiazepines, are you thinking of trying another A/D after you recover from the Prozac?

  • Like 1
Link to comment
Share on other sites

No, I will not try any other med, I had enough. I forgot to mention that since benzo I became easily forget names of people and my memory is not great, is it related to benzo?

Link to comment
Share on other sites

How long were you on benzo’s?  Sometimes people are on them for decades and find that old age has set in.  But if that’s not the case then I think this will improve because you’re still very early in recovery.  

Link to comment
Share on other sites

3 hours ago, [[b...] said:

It's low temperature, and I have read that Prozac wd causes fever, also users on some platforms report it

Interesting....how low does it get?

Link to comment
Share on other sites

2 minutes ago, [[b...] said:

@[An...] didn't measure it, but it'sbless severe than normal fever i used to get from flu for example

A low body temp. is called hypothermia.

A higher than normal body temp. is called a fever.

You said you have a fever but your body temp. is lower than normal so I am a little confused.

Link to comment
Share on other sites

I cold turkey an ssri and benzo at the same time,  I've had boxy temperature dysregulation for most of 2 years but mostly lower than normal temperatures like 97.1.

Link to comment
Share on other sites

  • 3 weeks later...

Hello, I took amoxicilin for 6 days followed by cipro antibiotic for two days, It set me back to WD horror, I stopped Cipro and took penecilin based antibiotic but it seems to cause me same issue, I am 4 months out, why any antibiotic give me horror wd symptoms?

Link to comment
Share on other sites

I’m so sorry to hear what’s happened to you, many members have experienced issues with antibiotics, especially those in the fluoroquinolone family.

 

Link to comment
Share on other sites

Thank you Pamster, You always replied to my question in my old account, I deleted it since I thought I am healed.
why do you think I am feeling awful even after I stopped the antibiotic? is it a pzrmanant issue?

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...